# SDR SWAA2023031615136

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: Q
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*C/R* EMERGENCY SIGN AFT OF R-2 DOOR HAS 1 BULB INOPERATIVE.<[01] RELAMPED EMERGENCY SIGN AFT OF R-2 DOOR AS PER B737 AMM 33-51-04-960-801. TEST OK.
